Table of Contents Author Guidelines Submit a Manuscript
Advances in Multimedia
Volume 2007, Article ID 90879, 11 pages
http://dx.doi.org/10.1155/2007/90879
Research Article

Asymptotic Delay Analysis for Cross-Layer Delay-Based Routing in Ad Hoc Networks

1Ecole Polytechnique, Palaiseau Cedex 91128, France
2Institut National de Recherche en Informatique et en Automatique, Unité de recherche de Rocquencourt, Le Chesnay Cedex 78153, France

Received 21 December 2006; Revised 20 April 2007; Accepted 14 May 2007

Academic Editor: Haohong Wang

Copyright © 2007 Philippe Jacquet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philippe Jacquet, Amina Meraihi Naimi, and Georgios Rodolakis, “Asymptotic Delay Analysis for Cross-Layer Delay-Based Routing in Ad Hoc Networks,” Advances in Multimedia, vol. 2007, Article ID 90879, 11 pages, 2007. https://doi.org/10.1155/2007/90879.